Convergence domains under Zabrejko–Zinčenko conditions using recurrent functions

Tom 38 / 2011

Ioannis K. Argyros, Saïd Hilout Applicationes Mathematicae 38 (2011), 193-209 MSC: 65G99, 65H10, 65B05, 65N30, 47H17, 49M15. DOI: 10.4064/am38-2-5

Streszczenie

We provide a semilocal convergence analysis for Newton-type methods using our idea of recurrent functions in a Banach space setting. We use Zabrejko–Zinčenko conditions. In particular, we show that the convergence domains given before can be extended under the same computational cost. Numerical examples are also provided to show that we can solve equations in cases not covered before.

Autorzy

  • Ioannis K. ArgyrosDepartment of Mathematical Sciences
    Cameron University
    Lawton, OK 73505, U.S.A.
    e-mail
  • Saïd HiloutLaboratoire de Mathématiques et Applications
    Poitiers University
    Bd. Pierre et Marie Curie, Téléport 2, B.P. 30179
    86962 Futuroscope Chasseneuil Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek